# SDR IXXA060522S

- Difficulty date: September 14, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge
- Condition: Elongated
- Location: Nr 2 Eng T/R
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND THE NR 2 ENGINE INBOARD THRUST REVERSER, FORWARD HINGE HAS AN ELONGATED HOLE.  THE HOLE WAS REAMED TO ROUND AND TRUE, MANUFACTURED BUSHING AND INSTALLED TO RESTORE HINGE TO ORIGINAL DIMENSIONS IAW TIMCO REPAIR ENGINEERING ORDER, REO-G09483.
